Gaussian Fibonacci circulant type matrices. (English) Zbl 1474.15073

Summary: Circulant matrices have become important tools in solving integrable system, Hamiltonian structure, and integral equations. In this paper, we prove that Gaussian Fibonacci circulant type matrices are invertible matrices for \(n > 2\) and give the explicit determinants and the inverse matrices. Furthermore, the upper bounds for the spread on Gaussian Fibonacci circulant and left circulant matrices are presented, respectively.


15B05 Toeplitz, Cauchy, and related matrices
Full Text: DOI


[1] Weiss, J., Factorization of the \(( 2 + 1 )\)-dimensional BLP integrable system by the periodic fixed points of its Bäcklund transformations, Physics Letters A, 160, 2, 161-165 (1991)
[2] Kupershmidt, B. A.; Wilson, G., Modifying Lax equations and the second Hamiltonian structure, Inventiones Mathematicae, 62, 3, 403-436 (1981) · Zbl 0464.35024
[3] Kisisel, A. U. O., The Hamiltonian Structure of Discrete KP Equations (2000)
[4] Chan, R. H.; Sun, H. W.; Ng, W. F., Circulant preconditioners for ill-conditioned boundary integral equations from potential equations, International Journal for Numerical Methods in Engineering, 43, 8, 1505-1521 (1998) · Zbl 0932.65122
[5] Maleknejad, K.; Rabbani, M., Numerical solution for the Fredholm integral equation of the second kind with Toeplitz kernels by using preconditioners, Applied Mathematics and Computation, 180, 1, 128-133 (2006) · Zbl 1104.65128
[6] Gohberg, I.; Hanke, M.; Koltracht, I., Fast preconditioned conjugate gradient algorithms for Wiener-Hopf integral equations, SIAM Journal on Numerical Analysis, 31, 2, 429-443 (1994) · Zbl 0820.65092
[7] Cai, H., A fast solver for the Hilbert-type singular integral equations based on the direct Fourier spectral method, Journal of Computational and Applied Mathematics, 250, 4, 83-95 (2013) · Zbl 1285.65085
[8] Abramyan, M. É., Justification of the convergence of the method of rectangles for a complete singular integral equation with continuous coefficients on the circle, Mathematical Notes, 77, 2, 163-175 (2005) · Zbl 1083.65121
[9] Davis, P. J., Circulant Matrices (1979), New York, NY. USA: John Wiley & Sons, New York, NY. USA
[10] Jiang, Z. L.; Zhou, Z. X., Circulant Matrices (1999), Chengdu, China: Chengdu Technology University Publishing Company, Chengdu, China
[11] Jiang, Z., On the minimal polynomials and the inverses of multilevel scaled factor circulant matrices, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.15072
[12] Jiang, Z. L.; Xu, T. T.; Lu, F. L., Isomorphic operators and functional equations for the skewcirculant algebra, Abstract and Applied Analysis, 2014 (2014) · Zbl 1470.15016
[13] Li, J.; Jiang, Z.; Lu, F., Determinants, norms, and the spread of circulant matrices with Tribonacci and generalized Lucas numbers, Abstract and Applied Analysis, 2014 (2014) · Zbl 1473.15013
[14] Bose, A.; Hazra, R. S.; Saha, K., Spectral norm of circulant-type matrices, Journal of Theoretical Probability, 24, 2, 479-516 (2011) · Zbl 1241.60006
[15] Erbas, C.; Tanik, M. M., Generating solutions to the \(N\)-queens problem using 2-circulants, Mathematics Magazine, 68, 5, 343-356 (1995) · Zbl 0858.05002
[16] Wu, Y. K.; Jia, R. Z.; Li, Q., \(g\)-Circulant solutions to the (0,1) matrix equation \(A^m = J_n\), Linear Algebra and Its Applications, 345, 1-3, 195-224 (2002) · Zbl 0998.15015
[17] Ngondiep, E.; Serra-Capizzano, S.; Sesana, D., Spectral features and asymptotic properties for {\(g\)}-circulants and {\(g\)}-Toeplitz sequences, SIAM Journal on Matrix Analysis and Applications, 31, 4, 1663-1687 (2009/10) · Zbl 1206.15010
[18] Cambini, A., An explicit form of the inverse of a particular circulant matrix, Discrete Mathematics, 48, 2-3, 323-325 (1984) · Zbl 0531.15001
[19] Jiang, Z. L.; Gong, Y. P.; Gao, Y., Invertibility and explicit inverses of circulant-type matrices with \(k\)-Fibonacci and \(k\)-Lucas numbers, Abstract and Applied Analysis, 2014 (2014) · Zbl 1473.15033
[20] Jiang, X.; Hong, K., Exact determinants of some special circulant matrices involving four kinds of famous numbers, Abstract and Applied Analysis, 2014 (2014) · Zbl 1472.15006
[21] Bozkurt, D.; Tam, T., Determinants and inverses of circulant matrices with Jacobsthal and Jacobsthal-Lucas Numbers, Applied Mathematics and Computation, 219, 2, 544-551 (2012) · Zbl 1302.15005
[22] Jiang, Z.; Yao, J.; Lu, F., On skew circulant type matrices involving any continuous Fibonacci numbers, Abstract and Applied Analysis, 2014 (2014) · Zbl 1470.11027
[23] Shen, S.; Cen, J.; Hao, Y., On the determinants and inverses of circulant matrices with Fibonacci and Lucas numbers, Applied Mathematics and Computation, 217, 23, 9790-9797 (2011) · Zbl 1222.15010
[24] Jiang, Z.-L.; Li, D., The invertibility , explicit determinants, and in verses of circulant and left circulant and g-circulant matrices involving any continuous Fibonacci and Lucas numbers, Abstract and Applied Analysis (2014) · Zbl 1474.15081
[25] Horadam, A. F., Further appearence of the Fibonacci sequence, The Fibonacci Quarterly, 1, 4, 41-42 (1963)
[26] İpek, A.; Arı, K., On Hessenberg and pentadiagonal determinants related with Fibonacci and Fibonacci-like numbers, Applied Mathematics and Computation, 229, 433-439 (2014) · Zbl 1364.11041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.